MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR? SUREDRIVE?; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR? SUREDRIVE?; STENT, URETERAL
Model Number M0061458670
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of coil detached inside the patient.Device code a150207 captures the reportable event of stent difficult to remove.
 
Event or Problem Description
It was reported that a contour ureteral stent was implanted into the patient.Post procedure, a stent removal was performed and during the procedure, there was difficulty in removing the stent and it was noticed that the bladder coil broke.There was no information on what device have completed the procedure.The patient had experienced bleeding during the procedure.No other complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of coil detached inside the patient.Device code a150207 captures the reportable event of stent difficult to remove.Block h11: investigation analysis: upon receipt at our quality assurance laboratory, this contour ureteral stent underwent a thorough analysis.Visual inspection of the returned device revealed that the stent bladder coil was detached, and the stent was calcified.The suture was not returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent can get detached/separated during the preparation affecting the performance of the device and it could affect the stent remove from patient.Additionally, minor hemorrhage and stone calcification are potential complication that may be associated with the use of the device, and minor injury/illness /impairment is a subsequent event of the primary anticipated event.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
CONTOUR? SUREDRIVE?
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22745836
Report Number2124215-2025-54961
Device Sequence Number4565405
Product Code FAD
UDI-Device Identifier08714729903222
UDI-Public(01)08714729903222(17)270708(10)35345413
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061458670
Device Catalogue NumberM0061458670
Device Lot Number0035345413
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale